# SDR ARWA20080303

- Difficulty date: March 3, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N450ML
- Make and model: Doug DC-10-30F
- Aircraft serial: 47831
- Aircraft time: 97,977 hours, 17,799 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PRE-FLIGHT, FOUND BATTERY VOLTS READS ZERO.  REMOVED 02 BATTERY IN ACCORDANCE WITH A/M/M 24-34-01.  CHARGED 02 BATTERY IN ACCORDANCE WITH DC-10-A/M/M 24-34-01; REINSTALLED 02 BATTERY IN ACCORDANCE WITH 24-34-01.  TEST CHECK OK IN ACCORDANCE WITH A/M/M 24-34-00.
